An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Tylenol #3 withdrawal cold turkey.

Discussion in 'Prescription Drugs' started by Faust3x, Apr 3, 2020.

  1. Faust3x

    Faust3x Member

    I have been using Tylenol 3 for about 4-5 years. I used it for the state of well being it gave me, and on and off I used it. It's gonna be a month cold turkey tomorrow, and the cravings of anxiety and cramps are killing me. I am wondering do they cravings start to get weaker or do they always stay at the same level as time goes on? I am just scared and want this over with as soon as possible. Though I know it's a long hard road outta hell.
  2. Onceaddicted77

    Onceaddicted77 Spam fighting Moderator & Realist Community Listener

    Hi welcome. Can you taper your usage. I never really recommend cold turkey unless you have too.

    When you taper down it allows your brain chemstry to change and heal a little at a time instead of getting all of the withdrawl at once.
    Joshstillclean and Davers like this.
  3. Faust3x

    Faust3x Member

    Nah, I don't have a regular prescription with them, they are suppose to be once in a while. I was using mine, and lots of times got some off someone else I don't talk with anymore.
    Onceaddicted77 and Davers like this.
  4. Davers

    Davers Community Champion

    Interesting .IMO

    You say it's been a month seem's that your physical symptoms would have gotten better by now ( tho all are different ) as for cravings IDK , this would be a mental thing Imo , as you want the content feeling you had for 4-5 years , maybe a new hobby , or 'different people in yr life' .
    Or 'PAWS' syndrome (that's something I never read up on so can not comment on that to much ).

    I know you can stay off the T3 's , Don't give up or in .
    Blessed Day / week during this crazy time.
    Davers & Welcome to this site , hope you stay & post when you feel tempted.
  5. True concern

    True concern Moderator

    Stop remembering the high and the psychological will fade...ignore your desire to be high and mow the yard or wash the car or whatever...eliminate the head space it holds and replace it it with something,anything and you're life grow like a plant in sun light
  6. Davers

    Davers Community Champion

    How you doing these day's?

    I hope well.
  7. Faust3x

    Faust3x Member

    Thank you for your words and support. I am actually doing much better. Not amazing, but anxiety is greatly lowered, stomach pain is rare, still get sweats and chills and fatigue, but I can live with that. :p Just nice to know it's getting better.
    Davers likes this.
  8. Bullwinkle

    Bullwinkle Community Champion

    http://www.janssenlabels.com/packag...ibing-information/TYLENOL WITH CODEINE-pi.pdf

    https://americanaddictioncenters.org/over-the-counter-medications/acetaminophen
  9. Davers

    Davers Community Champion

    Great to hear/read , try to keep the right attitude (as it seems you have now ) & know this can only get better.
    Keep in touch if you like .
    Joshstillclean and Faust3x like this.
  10. Joshstillclean

    Joshstillclean Stupidity Exists - Fact.

    Yes control your thoughts as said above. Im no longer addicted or dependant on heroin but i crave the needle like mad sometimes. Its hard, i know
    But mind over matter....i i feel like a hypocrite however i speak from excruciating experience.
    Davers likes this.
  11. True concern

    True concern Moderator

    @Joshstillclean I understand (Craving that needle)for year's and year's and year's I had one stuck in me.I can't realky tell you what eventually made me hate it as I have gotten high atleast 50 time's over the years without it,I do think at one point I was considering shotting up in my penis because my arms and legs were bruised and near abscess in several spots, if I remember correctly as I considered this INSANE THOUGHT I realized just how bad off I was and I promised my penis I wouldn't stab it...probably laughing your asss of right now but I believe that's what's crushed my love for those pin pricks...my real prick was a step to far:confused:
    Stay Strong and God Bless you
    Davers and Joshstillclean like this.
  12. True concern

    True concern Moderator

    No joke brother tylenol3 is one of the easiest to quit(I NEVER SAID IT WAS EASY)However self love...Every night soak in a very warm Epsom salt bath,it helps.Its not a lady thing,it's a self care thing...Try it out
    Stay Strong and God Bless you
    Davers and Joshstillclean like this.
  13. True concern

    True concern Moderator

    .previous message was drunk typing, my apologies.
    Last edited: Apr 23, 2020
  14. True concern

    True concern Moderator

    .yep previous message was drunk typing, again my apologies.
    Last edited: Apr 23, 2020
  15. Faust3x

    Faust3x Member

    Thank you all for the replies. Getting some anxiety back and lots of fatigue. So I keep talking to myself for the anxiety, letting my mind and body know to fight back without the drug, cause we are stronger than that.
    True concern and Davers like this.
  16. Davers

    Davers Community Champion

    My friends older brother did the 'shoot up in his penis /or balls but that was in the late 1970's , I recall my friend saying it " Messed up his Ship BAD!" I think he quit Heroin after that , as I never saw or heard of him doing it after I met him in 1984 , In the End he Drank himself to death at age 54 I think . R.I.P. 'Party Animal ' Steve Gordy .
  17. Davers

    Davers Community Champion

    I get that also , I may have stated about my friend's Son who is also a friend , is in a BAD! situation right now , he has told me many times ,"He loves the Needle " shoots everything Heroin , Ice/ Meth , heck whatever will shoot , + he drinks like I used to , he is at the age that I quit drinking & I've told him that many times ie, it's never to late to quit all substances & like most addicts he will do well for awhile the mess up ( likely after drinking ) I HATE Aolchol ( Let me add I always say "Booze" cause I can not spell aolchol , sorry TMI .

    I worry for him , his dad was a life long Needle / Meth addict , Josh is his name also , Josh went to S GA last year to live with his real Dad then 5 days later his Dad Passed Away ( out of the blue ) & now his Mom has stage 4 lung cancer ( She is my best friend ) & If a Miracle does not happen I'm afraid she will not last 2-3 years , I'm thinking 6 months cause I saw her yesterday & My Mom passed from Cancer in 2001 , so I can see her quick decline .

    My point about her Son is i'm so afraid this like his dad will be a 'Trigger' to keep Shooting & or give-up on life, I pray he don't .
    His addict 'Needle loving Girl Friend kicked him out yesterday sayin it's his fault that she might loose her kids (that's BS as using is HER FAULT , tho being around other addicts especially a partner makes it MUCH harder to stop.

    I hope they stay away from each other & he stays with his Mom & start getting right .
    Please you & others pray for Him he also has 3 beautiful Kids to live for tho he is not allowed to see them much .
    God Bless everyone .
    Davers/ Davey
    Joshstillclean likes this.
  18. Davers

    Davers Community Champion

    I agree it is easier for many but everyone is different , I ate hundreds of T 3's in my time , heck I even Stole T 4's from my friend that were for his Large Dog that had been hit by a car , I'm still mad at myself for that one .

    FWIW , Those T'3 's made my Scalp mostly & other parts of my body 'ITCH' like Heck.
  19. Davers

    Davers Community Champion

    Sounds great .
    Glad things are getting better.
    Davers
    Joshstillclean likes this.
  20. Joshstillclean

    Joshstillclean Stupidity Exists - Fact.

    My old friend that wasn't a friend stole his mom's show poodles t3s from her and sold them to me. Poor poodle missed the competition from withdrawal. True story. But she never knew what happened to them and said she was kinda glad because the dog was so much happier after a few weeks.
    Davers likes this.